Teva Pharmaceuticals Recalling Propofol Lots
Teva Pharmaceuticals is voluntarily recalling lots 31305429B and 31305430B of anesthetic propofol after incidents of febrile reactions among patients undergoing endoscopy in the United States, according to a news release from the American Society of Anesthesiologists.
The Centers for Disease Control and Prevention are investigation these reactions. All patients that were affected received propofol from 100 mL vials manufactured by Teva, according to the release.
Testing by the U.S. Food and Drug Administration found that the two lots, 31305429B and 31305430B, were positive for elevated levels of endotoxin.
Clinicians are advised to immediately stop using these lots of propofol from Teva while the CDC, FDA and Teva continue the investigation. To date, all case patients have recovered, according to the report.
Read the release about the Teva Pharmaceuticals propofol recall.
© Copyright ASC COMMUNICATIONS 2012. Interested in LINKING to or REPRINTING this content? View our policies by clicking here.
- 4 Leadership Lessons From One of Healthcare's Most Powerful Women
- Dr. Frank Gerratana Wins 2013 Orthopaedist of the Year Award by The Connecticut Orthopaedic Society
- Dr. Joseph Barmakian Earns Physician Excellence Award for Orthopedics
- The Pain Center of Arizona Receives Phoenix Award From U.S. Commerce Association
- AbbVie, Galapagos Partner to Test Possible Chrohn's Disease Drug